Alert archive / Nebraska / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at May 18, 2011, 1:21 PM MDT for 6 counties in Nebraska. It took effect at May 18, 2011, 8:00 PM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2011, 1:21 PM MDT (19:21 UTC)
- In effect from
- May 18, 2011, 8:00 PM MDT
- Expired
- May 19, 2011, 12:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Chase County, NE, Deuel County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
838 WGUS63 KLBF 181921 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 221 PM CDT WED MAY 18 2011 ...HEAVY RAIN POSSIBLE ACROSS PORTIONS OF SOUTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE LATE TONIGHT AND THURSDAY... .COPIUS AMOUNTS OF MOISTURE WILL COMBINE WITH A STRONG DISTURBANCE SET TO ARRIVE LATE TONIGHT AND THURSDAY...AND PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. HEAVY RAIN COULD DEVELOP AND LEAD TO THE POSSIBILITY OF FLASH FLOODING. NEZ022-056>058-069-070-190330- /O.NEW.KLBF.FF.A.0001.110519T0200Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER 221 PM CDT WED MAY 18 2011 /121 PM MDT WED MAY 18 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...HAYES...KEITH AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON * HEAVY RAIN COULD DEVELOP LATE TONIGHT AND THURSDAY AS NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP WITH THE ARRIVAL OF A STRONG UPPER LEVEL DISTURBANCE. * WIDESPREAD RAINFALL AMOUNTS OF 1 INCH CAN BE EXPECTED LATE TONIGHT THROUGH THURSDAY...WITH ISOLATED AMOUNTS OF 2 INCHES OR MORE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TAYLOR
3 follow-up statements
461 WGUS63 KLBF 181930 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 230 PM CDT WED MAY 18 2011 ...HEAVY RAIN POSSIBLE ACROSS PORTIONS OF SOUTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE LATE TONIGHT AND THURSDAY... .COPIOUS AMOUNTS OF MOISTURE WILL COMBINE WITH A STRONG DISTURBANCE SET TO ARRIVE LATE TONIGHT AND THURSDAY...AND PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. HEAVY RAIN COULD DEVELOP AND LEAD TO THE POSSIBILITY OF FLASH FLOODING. NEZ022-056>058-069-070-190330- /O.CON.KLBF.FF.A.0001.110519T0200Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER 230 PM CDT WED MAY 18 2011 /130 PM MDT WED MAY 18 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...HAYES...KEITH AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * FROM 9 PM CDT /8 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON * HEAVY RAIN COULD DEVELOP LATE TONIGHT AND THURSDAY AS NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP WITH THE ARRIVAL OF A STRONG UPPER LEVEL DISTURBANCE. * WIDESPREAD RAINFALL AMOUNTS OF 1 INCH CAN BE EXPECTED LATE TONIGHT THROUGH THURSDAY...WITH ISOLATED AMOUNTS OF 2 INCHES OR MORE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TAYLOR
406 WGUS63 KLBF 190917 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 417 AM CDT THU MAY 19 2011 ...HEAVY RAIN POSSIBLE ACROSS PORTIONS OF SOUTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE TODAY... .COPIOUS AMOUNTS OF MOISTURE WILL COMBINE WITH A STRONG DISTURBANCE AND PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. HEAVY RAIN COULD DEVELOP AND LEAD TO THE POSSIBILITY OF FLASH FLOODING. NEZ022-056>058-069-070-191800- /O.CON.KLBF.FF.A.0001.000000T0000Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER 417 AM CDT THU MAY 19 2011 /317 AM MDT THU MAY 19 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...HAYES...KEITH AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. * UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON * HEAVY RAIN COULD DEVELOP TODAY AS NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP WITH THE ARRIVAL OF A STRONG UPPER LEVEL DISTURBANCE. * WIDESPREAD RAINFALL AMOUNTS OF 1 INCH CAN BE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ POWER
576 WGUS63 KLBF 191800 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 100 PM CDT THU MAY 19 2011 ...FLASH FLOOD THREAT FOR FAR SOUTHWESTERN NEBRASKA HAS ENDED... .THE FLASH FLOOD THREAT FOR FAR SOUTHWESTERN NEBRASKA HAS ENDED. HEAVY RAIN WHICH WAS FORECAST FROM LAST NIGHT FAILED TO MATERIALIZE...SO THE THREAT FOR ANY ADDITIONAL FLASH FLOODING IS LOW. NEZ022-056>058-069-070-191900- /O.EXP.KLBF.FF.A.0001.000000T0000Z-110519T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER 100 PM CDT THU MAY 19 2011 /1200 PM MDT THU MAY 19 2011/ ...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS AFTERNOON. $$ CLB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at May 18, 2:49 AM MDT, 10 hours 32 minutes earlier.
Area forecast discussion, May 18, 2:49 AM MDT, 10 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 AM CDT WED MAY 18 2011 .SHORT TERM...WEDNESDAY THROUGH FRIDAY AT 08Z WATER VAPOR IMAGERY SHOWED A SHORTWAVE TROUGH PUSHING INTO WESTERN NEBRASKA...PROVIDING THE LIFT FOR SHOWERS AND THUNDERSTORMS WHICH WERE LOCATED AHEAD OF IT MOVING ACROSS CENTRAL NEBRASKA. RAINFALL VARIED WITH THE NORTHERN PARTS OF THE FORECAST AREA SEEING LESSER AMOUNTS. KLBF RECORDED JUST OVER A QUARTER INCH OVERNIGHT. THIS SYSTEM WAS SEEN AHEAD OF A BROAD AND AMPLIFIED TROUGH OVER THE WESTERN CONUS PUSHING TOWARDS THE FOUR CORNERS. INITIAL AREA OF RAIN WILL PUSH OUT OF THE AREA THIS MORNING...WITH MOISTURE REMAINING IN THE LOW LEVELS THROUGH THE DAY. SOUNDINGS AND CROSS-SECTIONS SHOWED A SATURATED LAYER UP TO AROUND 700MB. THERE SHOULD BE SOME LIFT IN THIS LAYER TO CAUSE SOME LIGHT RAIN OR DRIZZLE TO DEVELOP. LOOKS LIKE A SITUATION WHERE MANY PLACES WILL SEE PRECIPITATION...BUT IT WILL BE VERY LIGHT RESULTING IN FEW PLACES MEASURING. DON/T EXPECT TEMPERATURES TO GO TO FAR TODAY DUE TO THE VAST CLOUD COVER AND POTENTIAL PRECIPITATION. THE UPPER LEVEL LOW WILL PUSH INTO THE FOUR CORNERS THIS TONIGHT WHICH WILL PUT THE FORECAST AREA IN A MORE FAVORABLE AREA FOR PRECIPITATION. MOISTURE TRANSPORT RAMPS UP OVERNIGHT WITH THE LOW LEVEL JET...BRINGING PRECIPITABLE WATER AMOUNTS APPROACHING ONE INCH INTO THE SOUTHEAST PARTS OF THE FORECAST AREA. CONTINUED TO TREND PRECIPITATION CHANCES UP FOR THIS TIME PERIOD AS CONFIDENCE IS FAIRLY HIGH THAT IT WILL BE A PRETTY WET NIGHT ACROSS THE FORECAST AREA. ON THURSDAY...THE UPPER LEVEL SYSTEM WILL SHIFT NORTHWARD INTO WYOMING. THE SURFACE LOW WHICH WILL BE OVER EASTERN COLORADO/SOUTHWEST KANSAS ON THURSDAY MORNING AND WILL SLOWLY BE FOLLOWING SUIT AND PUSHING NORTH. THE LOCATION OF THE UPPER LOW AND JET STREAM WOULD PLACE THE FORECAST AREA IN AN AREA OF DIVERGENCE ALOFT TO PROVIDE THE VERTICAL MOTION AND WITH THE SURFACE LOW STILL TO THE SOUTH...PLENTIFUL MOISTURE WILL CONTINUE TO STREAM NORTH INTO THE AREA /UP TO 150 PERCENT OF NORMAL PRECIPITABLE WATER/. THE MAIN FOCUS FOR RAINFALL WILL BE FROM SOUTHWEST SOUTH DAKOTA THROUGH NORTH CENTRAL NEBRASKA AND INTO EAST CENTRAL NEBRASKA ALTHOUGH WET WEATHER AND MOSTLY CLOUDY SKIES ARE EXPECTED OVER THE ENTIRE AREA THROUGH THE DAY. FOR THURSDAY NIGHT AND FRIDAY THE WHOLE SYSTEM WILL CONTINUE TO LIFT NORTH...WHICH SHOULD CAUSE THE PRECIPITATION TO MOVE NORTH INTO THE DAKOTAS AS DRIER AIR IS PULLED INTO THE AREA. ALSO...THE AREA WON/T BE IN AS FAVORABLE OF AN AREA FOR LARGE SCALE LIFT SO DID LOWER RAIN AND THUNDERSTORM CHANCES DURING THESE TIME PERIODS...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. DUE TO THE HIGHER AMOUNTS OF MOISTURE COMING INTO THE AREA COULD SEE SOME SIGNIFICANT RAINFALLS AS 3 DAY AMOUNTS COULD APPROACH 3 INCHES...ESPECIALLY OVER NORTHWEST NEBRASKA. THERE REMAINS A CHANCE FOR SOME STRONGER STORMS ON THURSDAY AND FRIDAY. IT CURRENTLY LOOKS LIKE HIGHER CHANCES FOR ANY SEVERE STORMS WOULD BE SOUTH AND EAST OF THE FORECAST AREA AS INSTABILITY WILL BE HIGHER IN THOSE LOCATIONS. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY IN THE OUTER PERIODS OF THE FORECAST...THE AREA WILL CONTINUE TO BE INFLUENCED BY THE SLOW MOVING UPPER LEVEL STORM SYSTEM. THE SYSTEM BECOMES VERTICALLY STACKED FRIDAY NIGHT...HOWEVER LOCATION OF WHERE THIS OCCURS IS STILL IN QUESTION WITH DIFFERENCES IN MODELS. BETTER CONSENSUS IS SEEN WITH THE ECMWF/GEM AND NAM PLACING THE UPPER LOW OVER EASTERN MONTANA WHILE THE GFS SHOWS IT MOVING DIRECTLY OVER THE LBF FORECAST AREA. FOLLOWING THE MODELS IN THE BEST AGREEMENT WOULD MEAN THE FORECAST AREA WOULD GET DRY SLOTTED BEGINNING FRIDAY NIGHT AND SATURDAY. THE ENTIRE SYSTEM THEN LOOKS TO TRANSITION EASTWARD ON SUNDAY AND MONDAY...WHILE ANOTHER RATHER AMPLIFIED UPPER LEVEL TROUGH MOVES ONTO THE WESTERN PORTIONS OF THE CONUS. THIS WILL ALLOW FOR SHORTWAVE RIDGING TO BUILD INTO THE NORTHERN AND CENTRAL PLAINS FOR SUNDAY AND MONDAY. CYCLOGENESIS LOOKS TO DEVELOP AHEAD OF THIS NEXT TROUGH ON MONDAY ALREADY WITH WARM AIR ADVECTION AND RAIN CHANCES BEGINNING OVER THE FORECAST AREA LATER ON MONDAY THEN CONTINUING INTO MID WEEK BEFORE THIS SYSTEM KICKS OUT OF THE PLAINS. CONFIDENCE ON WHERE THIS SYSTEM WILL TRACK IS NOT HIGH...BUT THERE IS CERTAINLY POTENTIAL FOR ANOTHER ROUND OF SOME DECENT RAINFALL ACROSS THE AREA SO PREVIOUS FORECAST LOOKS TO BE VALID STILL WITH MENTION OF RAIN THROUGH THESE PERIODS. TEMPERATURES WILL RELY ON WHERE THESE STORM SYSTEMS TRACK...BUT BELOW NORMAL AIR LOOKS TO ACCOMPANY THEM SO UNLESS THEY TRACK WELL TO THE NORTH IT IS LIKELY THAT MORE BELOW NORMAL DAYS ARE TO BE EXPECTED. IN BETWEEN SYSTEMS...WARM AIR WILL ADVECT NORTHWARD INTO THE AREA SO SUNDAY AND MONDAY MAY BE NEAR OR EVEN ABOVE NORMAL IN SOME PLACES. HOWEVER LOOK FOR COOLER TEMPERATURES ON TUESDAY AS THE SYSTEM SHIFTS EAST. && .AVIATION... WIDESPREAD LIGHT TO MODERATE RAIN WILL CONTINUE OVER WESTERN NEBRASKA THROUGH THE EARLY MORNING HOURS. THUNDER HAS STRUGGLED TO MOVE NORTH OF INTERSTATE 80. VISIBILITIES HAVE REMAINED UP TONIGHT WITH SHOWER ACTIVITY. VFR CONDITIONS CURRENTLY WITH EXPANDING STRATUS FIELD DEVELOPING TO THE SOUTH IN NORTHWEST KANSAS AND OVER NORTHEAST COLORADO. WILL REMOVE ANY MENTION OF THUNDER TO THE NORTH OF THE INTERSTATE. CEILINGS WILL LOWER THROUGH THE EARLY MORNING THROUGH MVFR AND THEN IFR THROUGH THE DAY. VISIBILITIES AROUND 3SM EXPECTED TODAY WITH THE POSSIBILITY FOR SOME DRIZZLE WITH WEAK LIFT AND SATURATED AIR MASS THROUGH 700MB. IFR CONDITIONS TO PERSIST INTO THE EVENING WITH AREAS OF DRIZZLE AND FOG. NEXT WAVE PROGGED ACROSS THE AREA AFTER MIDNIGHT. && .HYDROLOGY... RELEASES FROM LAKE MCCONAUGHY ARE SCHEDULED TO INCREASE OVER THE NEXT WEEK...BEGINNING TODAY. CURRENT FLOWS AT NORTH PLATTE WILL BE INCREASED BY A TOTAL OF 2200 CFS BY NEXT TUESDAY. THE NORTH PLATTE RIVER WILL BE RISING SIGNIFICANTLY WITH A PEAK STAGE AT NORTH PLATTE OF 7.2 FEET EXPECTED BY THE MIDDLE OF NEXT WEEK. THESE RELEASES ARE EXPECTED TO CONTINUE AS SIGNIFICANT SNOWMELT IS EXPECTED FROM THE ROCKY MOUNTAINS. A LARGE STORM SYSTEM IS EXPECTED TO PRODUCE SUBSTANTIAL RAINFALL OVER MUCH OF THE NORTH PLATTE RIVER BASIN TODAY THROUGH FRIDAY. MORE RAIN IS IN THE FORECAST EARLY NEXT WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT/LONG TERM...BROOKS AVIATION/HYDROLOGY...POWER
Hazardous weather outlook, May 18, 4:40 AM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 540 AM CDT WED MAY 18 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-191045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 540 AM CDT WED MAY 18 2011 /440 AM MDT WED MAY 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN NEBRASKA TODAY BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. THE STORM SYSTEM OVER THE FOUR CORNERS AREA WILL MOVE NORTHEAST ACROSS THE COLORADO ROCKIES TONIGHT AND SPREAD SHOWERS AND THUNDERSTORMS NORTH INTO THE NEBRASKA PANHANDLE AND INTO SOUTHWEST NEBRASKA. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS BUT WILL BE CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL OVER THE NORTH PLATTE RIVER BASIN WHICH IS ALREADY SEEING FLOODING ABOVE AND BELOW LAKE MCCONAUGHY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL WILL CONTINUE TO SPREAD ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ON THURSDAY. THE HEAVIEST RAINFALL IS EXPECTED TO FALL OVER THE EASTERN NEBRASKA PANHANDLE FROM CHAPPELL TO OSHKOSH TO GORDON AND NORTH OF INTERSTATE 80 INTO THE NEBRASKA SANDHILLS. THIS MODERATE TO HEAVY RAINFALL OVER THE NORTH PLATTE RIVER BASIN WILL ADD TO THE FLOODING PROBLEMS ALONG THE NORTH PLATTE RIVER ABOVE AND BELOW LAKE MCCONAUGHY. WHILE THUNDERSTORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS...THE BEST CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE THURSDAY AFTERNOON OVER SOUTHWEST NEBRASKA FROM IMPERIAL TO CURTIS. ANOTHER STORM SYSTEM ARRIVES EARLY NEXT WEEK...WITH THUNDERSTORMS POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:54 AM MDT | River Flood Warning | LBF | Garden, Keith | 41 days |
Nearby
Flash Flood Watches in Nebraska, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.